# SDR MASA200600736

- Difficulty date: March 11, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7410
- Aircraft time: 11,213 hours, 9,217 cycles
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Condition: Dirty
- Location: Autopilot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7156 GSP - YAW DAMPER 2 WILL NOT ENGAGE.  MX CLEANED THE DISCONNECT SWITCHES.  OP'S CHECK GOOD.
